# SDR CALA9801731

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 5910233509
- Condition: Warped
- Location: Aft Fuselage
- Part time: 34,748 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE PULL TEST EXCEEDED LIMITS AND THE TAILCONE DID NOT DEPLOY USING EITHER THE INTERIOR OR AFT RELEASE HANDLES.  THE TAILCONE WAS REMOVED AND REPLACED IAW MM 53-53-00.
